# SDR UPS202811

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18945
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 65961179
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK, MAINTENANCE COMPLIED WITH UPS EO B727-5340-0167D.  REPAIRED AND REPLACED DRAG BRACE FITTING NOSE LANDING GEAR (CUSTOMER REQUEST).  REPLACED NOSE LANDING GEAR DRAG BRACE FITTING PER UPS EO B727-5340-0167D APPENDIX E.
